Markov’s inequality on some cuspidal domains in the Lp norm

Tomasz Beberok

Abstract

n/a
Author Tomasz Beberok (FoEEaLS / DoAM)
Tomasz Beberok,,
- Department of Applied Mathematics
Journal seriesDolomites Research Notes on Approximation, ISSN 2035-6803, (N/A 70 pkt)
Issue year2020
Vol13
Pages12-19
Publication size in sheets0.5
ASJC Classification3310 Linguistics and Language; 3313 Transportation; 1706 Computer Science Applications; 1710 Information Systems; 2207 Control and Systems Engineering
URL https://drna.padovauniversitypress.it/system/files/papers/Beberok_2020_MIS.pdf
Languageen angielski
LicenseJournal (articles only); published final; Other open licence; after publication
Score (nominal)70
Score sourcejournalList
Publication indicators WoS Citations = 0; Scopus SNIP (Source Normalised Impact per Paper): 2018 = 0.899
Citation count*
Additional fields
FinansowanieThe author was supported by the Polish National Science Centre (NCN) Opus Grant No. 2017/25/B/ST1/00906.
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?